RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1980, Volume 12, Pages 111–117 (Mi kutgs215)  

This article is cited in 1 scientific paper (total in 1 paper)

On a certain model for line geometry in the Lobachevskii space

A. P. Shirokov


Full text: PDF file (628 kB)

Bibliographic databases:

Citation: A. P. Shirokov, “On a certain model for line geometry in the Lobachevskii space”, Tr. Geom. Semin., 12, Kazan University, Kazan, 1980, 111–117

Citation in format AMSBIB
\Bibitem{Shi80}
\by A.~P.~Shirokov
\paper On a certain model for line geometry in the Lobachevskii space
\serial Tr. Geom. Semin.
\yr 1980
\vol 12
\pages 111--117
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622542}
\zmath{https://zbmath.org/?q=an:0486.53010}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs215
  • http://mi.mathnet.ru/eng/kutgs/v12/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Fomin, V. V. Shurygin, “Ocherk nauchnoi i pedagogicheskoi deyatelnosti A. P. Shirokova”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 130–152  mathnet  zmath
  • Number of views:
    This page:87
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020